# SDR SWAA2022022417084

- Difficulty date: June 6, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 43,895 hours, 28,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370022
- Part serial: 001600
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DENT EVAL FOUND R/H O/B AFT FLAP DELAMINATED 96.5' FROM O/B END; 1.5' FROM T/E / REMOVED R/H O/B AFT FLAP AND INSTALLED SERVICEABLE R/H O/B AFT FLAP; ADJUSTED AND TESTED R/H O/B AFT FLAP; CHECKS ARE GOOD. IAW AMM 27-51-22-400-801 (POS: 2; TAG NO: 547904; P/N OFF: 113A3700-22; S/N OFF: 001600; P/N ON: 113A3700-12; S/N ON: 00753;)
